Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Maximal quotient rings of ring extensions

Kenneth Louden

Vol. 62 (1976), No. 2, 489–496
Abstract

Using torsion theoretic methods we obtain sufficient conditions on a ring extension R S so that Qmax(S)S RQmax(R). This is applied to quasi-Frobenius extensions and group rings, generalizing and unifylng several known results.

Mathematical Subject Classification
Primary: 16A08, 16A08
Milestones
Received: 23 September 1975
Published: 1 February 1976
Authors
Kenneth Louden